MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-3/4IN; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-3/4IN; WIRE GUIDE CATHETER
Catalog Number RA-04020
Medical Device Problem Codes Material Puncture/Hole (1504); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "x2 arterial catheterization sets were noted to be faulty.It seems the connection point between the cannula and the needle dislodged inappropriately causing the needle to bend and put a hole through the cannula." a third cannula was inserted and used successfully.There was no medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include:9680794-2025-01045 and 9680794-2025-01033.
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The complaint of a hole in the catheter was able to be confirmed by the photos.The image shows a used catheter with evidence of the needle cannula damage the catheter body, however, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "precaution: do not reinsert needle into catheter; doing so may result in patient injury or catheter damage." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RA CATH SET: 20 GA X 1-3/4IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23705601
Report Number9680794-2025-01033
Device Sequence Number10595445
Product Code DQX
UDI-Device Identifier00801902002730
UDI-Public(01)00801902002730(11)241117(17)291031(10)14F24K0938(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRA-04020
Device Lot Number14F24K0938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown